# SDR IPXA12572143

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 1680, RBL 27 TO RBL 41, FLOORBEAM HAS CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS IS .075, LOSS OF .003- .030 WITH .072- .045.  REMAINING IS OUT OF LIMITS, REMOVED DAMAGE AND REPAIRED IAW EA 128249. EO B757-5310-46277-A.
